# SDR 03FDEA01695

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 68,205 hours, 27,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH E.A.8-5750-73196. WINGS-RT IB REWORK OF 3EA FLAP TRACK ATTACH   BRACKETS.    CLOSING ACTION ON 10/02/03. ON N/R S00010.COMPLIED WITH E.A.8-5750-73196.WINGS-RT, IB FLAP REWORK OF 3EA FLAP TRACK ATTACH BRACKETS.
